廖梦兰
电子邮件: liaoml14@mails.jlu.edu.cn
教育背景
2017年9月-2019年9月 Michigan State University (密西根州立大学) 联合培养博士
专业:应用数学 导师:闫百胜教授
2014年9月-2020年7月 吉林大学 硕博连读
专业:应用数学 导师:高文杰教授
2010年9月-2014年7月 吉林农业大学 本科
专业:信息与计算科学
论文情况
1 Xiangyu Zhu, Bin Guo, Menglan Liao. Global existence and blow-up of weak solutions for a pseudo-parabolic equation with high initial energy. Appl. Math. Lett. 104(2020), 106270. (SCI) (通讯作者)
2 Menglan Liao, Bin Guo, Qingwei Li. Global existence and energy decay estimates for weak solutions to the pseudo-parabolic equation with variable exponents. Math. Meth. Appl. Sci. 43(2020), 2516-2527. (SCI)
3 Xiaolei Li, Bin Guo, Menglan Liao. Asymptotic stability of solutions to quasilinear hyperbolic equations with variable sources.Comput. Math. Appl. 79(2020), 1012-1022. (SCI)
4 Menglan Liao. Non-global existence of solutions to pseudo-parabolic equations with variable exponents and positive initial energy. C. R. Mecanique. 347(2019), 710-715. (SCI)
5 Menglan Liao, Qingwei Li. A class of fourth-order parabolic equations with Logarithmic nonlinearity. Taiwanese J. Math. 24(2020), 975-1003.(SCI)
6 Menglan Liao, Lianzhang Bao, Baisheng Yan. On weak closure of some diffusion equations. Proc. Amer. Math. Soc. 147(2019), 3803-3811. (SCI)
7 Menglan Liao, Wenjie Gao. Blow-up phenomena for a nonlocal p-Laplace equation with Neumann boundary conditions. Arch. Math. 108(2017), 313-324. (SCI)
8 Menglan Liao, Qiang Liu, Hailong Ye. Global existence and blow-up of weak solutions for a class of fractional p-Laplacian evolution equations. Adv. Nonlinear Anal. 9(2020) 1569-1591. (SCI)
9 Menglan Liao, A class of nonlinear parabolic equations with anisotropic nonstandard growth. J. Math. Phys. 61, 081503 (2020). (SCI)
10 Menglan Liao, Bin Guo. Asymptotic stability of weak solutions to wave equation with variable exponents and strong damping term. Acta Math. Sinica (Chin. Ser.) 40A(1)(2020), 146-155. (中文核心)
11 Menglan Liao, Bin Guo, Xiangyu Zhu, Bounds for blow-up time to a viscoelastic hyperbolic equation of Kirchhoff type with variable sources, Acta Appl. Math. (2020). https://doi.org/10.1007/s10440-020-00357-3